×

Found 1,107 Documents (Results 1–100)

100
MathJax

Point transformations: exact solutions of the quantum time-dependent mass nonstationary oscillator. (English) Zbl 1471.81024

Paranjape, M. B. (ed.) et al., Quantum theory and symmetries. Proceedings of the 11th international symposium, Montréal, Canada, July 1–5, 2019. Cham: Springer. CRM Ser. Math. Phys., 295-303 (2021).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Properties of solutions of two second-order differential equations with the Painlevé property. (English. Russian original) Zbl 1476.37079

Theor. Math. Phys. 206, No. 3, 315-320 (2021); translation from Teor. Mat. Fiz. 206, No. 3, 361-367 (2021).
MSC:  37J65 34M55 34M25
PDF BibTeX XML Cite
Full Text: DOI

The effect of weak mutual diffusion on transport processes in a multiphase medium. (English. Russian original) Zbl 1462.35036

Comput. Math. Math. Phys. 61, No. 3, 494-503 (2021); translation from Zh. Vychisl. Mat. Mat. Fiz. 61, No. 3, 519-528 (2021).
MSC:  35B25 35C20 35Q53
PDF BibTeX XML Cite
Full Text: DOI

Automatic pre- and postconditions for partial differential equations. (English) Zbl 07440829

Gribaudo, Marco (ed.) et al., Quantitative evaluation of systems. 17th international conference, QEST 2020, Vienna, Austria, August 31 – September 3, 2020. Proceedings. Cham: Springer. Lect. Notes Comput. Sci. 12289, 193-210 (2020).
PDF BibTeX XML Cite
Full Text: DOI

On some explicit representations of the elliptic Painlevé equation. (English) Zbl 1464.37066

Nijhoff, Frank (ed.) et al., Asymptotic, algebraic and geometric aspects of integrable systems. In honor of Nalini Joshi on her 60th birthday. Selected papers of the workshop, TSIMF, Sanya, China, April 9–13, 2018. Cham: Springer. Springer Proc. Math. Stat. 338, 191-212 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Computation of periodic solutions to pendulum type systems with a small parameter. (English. Russian original) Zbl 1459.34107

Comput. Math. Math. Phys. 60, No. 12, 1990-2006 (2020); translation from Zh. Vychisl. Mat. Mat. Fiz. 60, No. 12, 2055-2072 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Truncated series and formal exponential-logarithmic solutions of linear ordinary differential equations. (English. Russian original) Zbl 07282628

Comput. Math. Math. Phys. 60, No. 10, 1609-1620 (2020); translation from Zh. Vychisl. Mat. Mat. Fiz. 60, No. 10, 1664-1675 (2020).
MSC:  68-XX 65-XX
PDF BibTeX XML Cite
Full Text: DOI

Extrapolation and rational approximation. The works of the main contributors. (English) Zbl 1477.65006

Cham: Springer (ISBN 978-3-030-58417-7/hbk; 978-3-030-58420-7/pbk; 978-3-030-58418-4/ebook). viii, 406 p. (2020).
PDF BibTeX XML Cite
Full Text: DOI

Internal layer for a singularly perturbed equation with discontinuous right-hand side. (English. Russian original) Zbl 1458.34104

Differ. Equ. 56, No. 10, 1276-1284 (2020); translation from Differ. Uravn. 56, No. 10, 1310-1317 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Nonlocal singularities on families of periodic solutions to ordinary differential equations. (English. Russian original) Zbl 1459.34106

Comput. Math. Math. Phys. 60, No. 1, 53-64 (2020); translation from Zh. Vychisl. Mat. Mat. Fiz. 60, No. 1, 57-69 (2020).
MSC:  34C25 68W30 32S65
PDF BibTeX XML Cite
Full Text: DOI

On \(k\)-summability of formal solutions to the Cauchy problems for some linear \(q\)-difference-differential equations. (English) Zbl 1443.35020

Filipuk, Galina (ed.) et al., Complex differential and difference equations. Proceedings of the school and conference held at Będlewo, Poland, September 2–15, 2018. Berlin: De Gruyter. De Gruyter Proc. Math., 447-462 (2020).
MSC:  35C10 33D15
PDF BibTeX XML Cite
Full Text: DOI

Formal solutions to ordinary differential equation via dimensioned numbers. (English) Zbl 1448.34160

Filipuk, Galina (ed.) et al., Complex differential and difference equations. Proceedings of the school and conference held at Będlewo, Poland, September 2–15, 2018. Berlin: De Gruyter. De Gruyter Proc. Math., 379-389 (2020).
MSC:  34M25
PDF BibTeX XML Cite
Full Text: DOI

On the instanton-type expansions for Painlevé transcendents and elliptic functions. (English) Zbl 1444.33013

Filipuk, Galina (ed.) et al., Complex differential and difference equations. Proceedings of the school and conference held at Będlewo, Poland, September 2–15, 2018. Berlin: De Gruyter. De Gruyter Proc. Math., 365-377 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Convolution product and resurgence. (English) Zbl 1451.34109

Filipuk, Galina (ed.) et al., Complex differential and difference equations. Proceedings of the school and conference held at Będlewo, Poland, September 2–15, 2018. Berlin: De Gruyter. De Gruyter Proc. Math., 219-241 (2020).
MSC:  34M30 34M25 34M40
PDF BibTeX XML Cite
Full Text: DOI

On various approaches to asymptotics of solutions to the third Painlevé equation in a neighborhood of infinity. (English. Russian original) Zbl 1434.34078

J. Math. Sci., New York 241, No. 3, 318-326 (2019); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 139, 70-78 (2017).
MSC:  34M55 34M25
PDF BibTeX XML Cite
Full Text: DOI

Convergence of formal Dulac series satisfying an algebraic ordinary differential equation. (English. Russian original) Zbl 1435.34091

Sb. Math. 210, No. 9, 1207-1221 (2019); translation from Mat. Sb. 210, No. 9, 3-18 (2019).
MSC:  34M25 34M45
PDF BibTeX XML Cite
Full Text: DOI

Linear differential systems with small coefficients: various types of solvability and their verification. (English) Zbl 1431.34093

PDF BibTeX XML Cite
Full Text: DOI arXiv

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software